Grey sets and greyness.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Yang, Yingjie
dc.contributor.author John, Robert, 1955-
dc.date.accessioned 2011-11-07T17:12:53Z
dc.date.available 2011-11-07T17:12:53Z
dc.date.issued 2012
dc.identifier.citation Yang, Y. and John, R. (2012) Grey sets and greyness. Information Sciences, 185 (1), pp. 249-264 en
dc.identifier.issn 0020-0255
dc.identifier.uri http://hdl.handle.net/2086/5362
dc.language.iso en en
dc.publisher Elsevier en
dc.title Grey sets and greyness. en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1016/j.ins.2011.09.029
dc.researchgroup Centre for Computational Intelligence en
dc.researchgroup DIGITS en
dc.peerreviewed Yes en
dc.ref2014.selected 1367395509_0210680093788_11_1


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record